# SDR UIEA2022062400652

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 94,172 hours, 14,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 54762
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT (L1853, L1854, L5735) INOP IAW AMM 33-51-04-002-009-001 & 33-51-04-402-012-001 REV 104. REPLACED M5170 EMERGENCY LIGHT POWER SUPPLY AND PERFORMED POWER SUPPLY INSTALLATION TEST, THE RESULT WAS SATISFACTORY )
